Hi there. I also have psoriatic arthritis and can completely relate. My husband feels the same way about
me. He just does not GET it. The fatigue is unexplainable.
I have a few things for you to consider. I've had many of your issues (weakness fatigue, fog, etc) from all those same meds: a steriod, methotrexate, and remicade. I'm off all of them. Steriods messed with my head BIG TIME. I was in a constant fog, cranky, and unable to think straight. It wasn't until I was OFF them that I realized what bad shape I was in. Never again.
On methotrexate I felt tired all the time. It messed with my lungs. I took a breathing test and they claimed that my issues were not caused by the med, yet I never had the problem before taking the drug nor have I had it since stopping the med. I was short of breath, chest pains, couldn't be w/in 20 feet of someone smoking or a campfire without going in to attacks. It is also known that taking it can wipe you out. Many people suggest that you take it on a day (or the night before) you can take it easy. You also need to take extra folic acid and b vitamins while on it and drink TONS of water daily - apparently this makes a huge difference while one it.
Remicade CAN (though it is rare) cause muscular issues. I had a problem with my hands and arms going to sleep while on it. The docs didn't think it was that - but the severity of the problem has subsided since stopping the med. THe med helped my PA immensely at first, but I was more fatigued on it than I realized. I hallucinated a lot while on it as well (mainly before bed when I was tired). Vitamins, water, and taking a good BComplex is also a necessity to help with your energy.
Anyway, just a thought. I took all 3 of those sepeartely - you're taking them all together. If there's a chance you are reacting the same way AND taking them all together, then I think you and your doctor need to consider trying other medications.